Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Strong regularity at nonpeak points


Author: James Li Ming Wang
Journal: Proc. Amer. Math. Soc. 51 (1975), 141-142
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1975-0370202-7
MathSciNet review: 0370202
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a uniform algebra which is strongly regular at a nonpeak point.


References [Enhancements On Off] (What's this?)

  • [1] A. Browder, Introduction to function algebras, Benjamin, New York, 1969. MR 39 #7431. MR 0246125 (39:7431)
  • [2] D. R. Chalice, $ S$-algebras on sets in $ {{\mathbf{C}}^n}$, Proc. Amer. Math. Soc. 39 (1973), 300-304. MR 0320758 (47:9292)
  • [3] R. McKissick, A nontrivial normal sup norm algebra, Bull. Amer. Math. Soc. 69 (1963), 391-395. MR 26 #4166. MR 0146646 (26:4166)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370202-7
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society